# SDR AALA20031455

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS AT ROWS 17 THROUGH 21 INOPERATIVE. REPLACED BATTERY PACK B5-104 FOR CABIN CEILING EMERGENCY LIGHTS AT ROWS 17 THROUGH 21. SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
